| Model Number |
VTICM5 12.6 (-8.0/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced rotation.The lens was exchanged for a longer length lens and the problem resolved.Cause of the event was reported as other.Reportedly, "lens rotated due to small size.The 12.6 mm lens was easily replaced with a 13.2.".
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).